# SDR DLM88971728

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Haze
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 18,000, RT AFT LAV SMOKE DET WENT OFF.  HAZE NOTED IN AFT CABIN AREA, SMOKE DISSAPATED AFTER 10 MINS, DURING RETURN TO TPA.  CHECKED ENGINES APU AND PACKS, NO TROUBLE FOUND.
